New Monogenetic Trematodes from Hawaiian Fishes, I

dc.contributor.author Yamaguti, Satyu
dc.date.accessioned 2009-01-13T21:57:39Z
dc.date.available 2009-01-13T21:57:39Z
dc.date.issued 1965-01
dc.identifier.citation Yamaguti S. 1965. New monogenetic trematodes from Hawaiian fishes, I. Pac Sci 19(1): 55-95.
dc.identifier.issn 0030-8870
dc.identifier.uri http://hdl.handle.net/10125/4380
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title New Monogenetic Trematodes from Hawaiian Fishes, I
dc.type Article
dc.type.dcmi Text
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
vol19n1-55-95.pdf
Size:
21.67 MB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: